# SDR N6WA20131216001

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 22,039 hours, 14,982 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK FAULT MESSAGE.  R & R NR 1 ACSC IAW CRJ700 AMM 21-61-04.  OPERATIONS CHECKED GOOD AT THIS TIME.
